ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
CH3581 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If additional information is received, a supplemental report will be submitted.
Event or Problem Description
The customer reported via user facility mandatory medwatch (b)(4) that while chemotherapy was being primed in the medication room with spiros, the spiros "clicked" onto the tubing but the c-clip was having issues clicking.When attaching the spiros to the chemotherapy, it started to back prime and leaked out of spiros.Chemotherapy was returned to the pharmacy.There was patient involvement that resulted in delay of therapy.This is report 5 of 5.